1. Convexity of hesitant fuzzy sets based on aggregation functions
Title | Convexity of hesitant fuzzy sets based on aggregation functions |
---|---|
Author info | Pedro Huidobro ... [et al.] |
Author | Huidobro Pedro 1994- (50%) UMBFP10 - Katedra matematiky |
Co-authors | Alonso Pedro (24%) Janiš Vladimír 1963- (1%) UMBFP10 - Katedra matematiky Montes Susana (25%) |
Source document | Computer Science and Information Systems. Vol. 18, no. 1 (2021), pp. 213-230. - Nový Sad : Department of Mathematics and Informatics, 2021 |
Keywords | fuzzy množiny - fuzzy sets agregačné funkcie konvexnosť - convexity |
Form. Descr. | články - journal articles |
Language | English |
Country | RS |
Annotation | Convexity is one of the most important geometric properties of sets and a useful concept in many fields of mathematics, like optimization. As there are also important applications making use of fuzzy optimization, it is obvious that the studies of convexity are also frequent. In this paper we have extended the notion of convexity for hesitant fuzzy sets in order to fulfill some necessary properties. Namely, we have found an appropriate definition of convexity for hesitant fuzzy sets on any ordered universe based on aggregation functions such that it is compatible with the intersection, that is, the intersection of two convex hesitant fuzzy sets is a convex hesitant fuzzy set and it fulfills the cutworthy property. |
URL | Link na plný text |
Public work category | ADM |
No. of Archival Copy | 49614 |
Catal.org. | BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici |
Database | xpca - PUBLIKAČNÁ ČINNOSŤ |
References | PERIODIKÁ-Súborný záznam periodika |